# SDR SWAA2025071079270

- Difficulty date: June 7, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 61,888 hours, 33,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BILGE AREA ANGLE CLIP ON BS 400 AT LEVEL STR 26L AT FWD CARGO COMPARTMENT 2025-363438<[01] REPLACED ANGLE CLIP LOCATED ON BILGE AREA BS BS 400 AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A7505 SHEET: 2 REV: B  SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED ANGLE CLIP LOCATED ON BILGE AREA BS 400 AT LEVEL STR 26L AT FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02; SRM 51-10-02 ITEM 9 AND DWG 143A7505 SHEET: 2 REV: B SEE INDIVIDUAL SIGN OFFS BELOW.
